Dynamic Boundary cndition for Hamilton-Jacobi equations

Elliott, C M, Giga, Y and Goto, S (2003) Dynamic Boundary cndition for Hamilton-Jacobi equations. SIAM Journal on Mathematical Analysis, 34 (4). pp. 861-881. ISSN 0036-1410

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 20:09
Last Modified: 20 Jun 2012 13:58
URI: http://sro.sussex.ac.uk/id/eprint/24328
📧 Request an update